I want to apologize for the length ahead of time. There's a lot to tell. Here goes... I'm a 21 year old female who has been having breathing problems for the past three months. It came on very fast and hasn't gone away, or gotten any worse or better. I can't get deep breaths and my normal breathing feels very shallow. It basically feels my air doesn't go down to my lungs. My throat also feels very tight and feels like my airway is closing up. Although these symptoms are constant, it gets much worse at night when I lye down and try to go to sleep. I have been having much more mucus that won't come up as well, that also gets worse when I lye down. I also get chest pain sometimes, (not constantly) but mostly when my breathing worsens. My breathing definitely causes me much anxiety, and I'm actually pretty scared I'm going to die sometimes. I've been to the hospital twice in the past 3 months. They didn't see anything on my lungs and my heart was fine. They diagnosed me with anxiety. DUH! I don't know of any human being who would not get scared if they couldn't breathe. They gave me 10, .25 mg tablets of Xanax which helped a little with the anxiety, but obviously not with the breathing. I've seen a cardiologist and my heart is in good condition. The only thing he told me was that I have a high resting heart rate and some irregular heart beats. He said that wasn't that uncommon. I've had a lung function test, and they said that looked normal too. My primary doctor gave me an inhaler, which didn't help at all. She also gave me Lorzepam to help me sleep at night. I eat very healthy, and I'm not just saying that, I actually do. I work out 4-6 times a week for about 45 minutes, and I go for brisk walks with my dog for about 1.5 miles 3-6 times a week. My breathing also worsens during my workouts and when I'm walking. Well, that's about it. I would truly appreciate ANY help!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?